# SDR QXEA200400222

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 16,049 hours, 22,389 cycles
- Engine: Pwa PW123D
- Engine time: 12,411 hours, 17,671 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 & 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2166 BURNING OIL SMELL REPORTED IN CABIN BY TWO CREW MEMBERS DURING DESCENT.  NO VISIBLE SMOKE REPORTED.  ALL INDICATIONS IN COCKPIT NORMAL.  REPLACED NR 1 AND NR 2 ENGINE P2.5/P3 SWITCHING VALVE PER P&W MM 72-30-00.  GROUND RAN AIRCRAFT AT VARIOUS POWER SETTINGS.  NO DEFECTS NOTED AIRCRAFT RETURNED TO SERVICE.
